# SDR SWIA200413853

- Difficulty date: September 22, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 5,677 hours, 4,408 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE HAD STAB TRIM AND MACH TRIM CAUTION LIGHTS COME ON.  REMOVED AND REPLACED THE CAPTAINS TRIM DISCONNECT SWITCH.  OPERATIONAL CHECK GOOD.
